# SDR ASOA20130925376

- Difficulty date: September 22, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 612
- Aircraft time: 25,557 hours, 20,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON LT FUSELAGE.  CUT-OUT DAMAGED SKIN AND INSTALLED TYPE B1 PATCH.
